MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PROV 4F DL IR 70CM NI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 PROV 4F DL IR 70CM NI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
 
Event or Problem Description
It was reported by the customer that his facility places the 4fr dl powerpicc provena.Caller states he is looking to place the 3fr powerpicc provena or sv because they have experienced a recent increase in patients experiencing deep vein thrombosis.Caller describes increasing use of the brachial vein as it is a larger vein when placing piccs.Caller states that a 3fr may help with this issue.Caller asking about the powerplcc sv with sherlock and powerpicc kits ending in the letter "p".Ms&s discussed the differences in powerpicc provena vs sv (internal diameter, flow rates, etc).Discussed kit contents for kits ending in "p".Suggested he speak to his sales rep in the area to assess which products would work best for their patient population.Emailed brochures for provena and sv.Provided sales rep contact information.The customer reported an "increase in deep vein thrombosis in patients" however the exact number of events was not provided.Additional information received 10/12/2023: the vein was appropriately chosen, no change in technique, no external compression.Event did not involve an urgent/life threatening medical situation.It was stated no defect was noted in the product.Additional information 10/24/2023: it was reported that this occurred three times over the last 6 months.The piccs were inserted anywhere from a couple of weeks to a month.These were found when the referring providers office sent patients for us.The clots were treated with anticoagulation.To the best of the provider's knowledge the patients recovered.This report addresses the third event.

Brand Name
PROV 4F DL IR 70CM NI
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18112134
Report Number3006260740-2023-05115
Device Sequence Number7670891
Product Code LJS
UDI-Device Identifier00801741130052
UDI-Public(01)00801741130052
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K162443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS3274355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Initial Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown